# SDR AALA202110113803

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 64,601 hours, 25,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4401
- Condition: None
- Location: Zone 200 - Fuse
- Part time: 64,601 hours, 25,282 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT FORWARD LEFT FAULT AND ARMED LEFT FAULT DURING EMERGENCY LIGHT BITE TEST. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNITS 4401 AND 4591 (AALA202110110024), PERFORMED OPERATIONS CHECK, GOOD PER AMM 33-51-38-869-002 AND AMM 33-51-00-710-001-A.
